# SDR C41R201201240101

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: General aviation
- Aircraft: N1228
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608092
- Aircraft time: 3,076 hours
- Engine: Cont TSIO520*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 82805002
- Condition: Damaged
- Location: Brakes
- Part time: 3,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT, PILOT HAD NO LT BRAKE.  MX REMOVED LT MASTER CYLINDER AND DISCOVERED MASTER CYLINDER END GLAND HAD UNSCREWED ALL BUT 2 THREADS CAUSING FLUID AND PRESSURE LOSS FROM MASTER CYLINDER.  REPLACED INTERNAL SEALS AND REASSEMBLED.  REINSTALLED AND OPS CHECKED OK.
